# SDR CALA2022121403382

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 73,944 hours, 25,960 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR INDICATE SHOWED FAILURE TO RETRACT AFTER TAKEOFF.   REPLACED RT MAIN GEAR DOWN LOCK "A" SENSOR S00073.  PERFORMED INSP AND VERFIED PROPER GEAR INDICATION & GEAR SWING. PERFORMED MAIN LANDING GEAR OPERATIONAL TEST . OPS TESTED NORMAL.
